# SDR NOCA02109

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 252T13013
- Part serial: 2402A
- Condition: Leaking
- Location: Nr 6 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LT HYD SYSTEM QTY AND PSI EICAS MSG WITH ASSOCIATED LIGHTS ON.  FOUND NR 6 SPOILER ACTUATOR TO BE LEAKING.  REMOVED AND REPLACED NR 6 SPOILER ACTUATOR PER AMM 27-61-02, OPS CHECK OK, NO LEAKS NOTED.  SERVICED LT HYD SYSTEM IAW 12-12-01.
